MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  AML/TL ENDR REP LINER 32X52SP; HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS, INC. 1818910  AML/TL ENDR REP LINER 32X52SP; HIP POLY ACETABULAR LINERS
Catalog Number 155252526
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant med products: unknown hip femoral head; aml/tl endr rep liner 32x52sp hip acetabular liner; aml acet cup 52 od 32 id lp hip acetabular cup; unknown hip femoral stem.
 
Event or Problem Description
The patient was revised to address a painful hip.Cup and liner were removed.The original implant date is unknown.Doi: unknown.Dor: (b)(6) 2018; left hip.
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible because the required lot code(s) was not provided.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
AML/TL ENDR REP LINER 32X52SP
Common Device Name
HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7914015
Report Number1818910-2018-70672
Device Sequence Number1665320
Product Code HRY
UDI-Device Identifier10603295058168
UDI-Public10603295058168
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K944538
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number155252526
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2018
Supplement Date Received by Manufacturer10/31/2018
Initial Report FDA Received Date09/27/2018
Supplement Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;